# SDR FDEA202010162691

- Difficulty date: October 16, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 93,053 hours, 38,862 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: AYB7000
- Condition: Cracked
- Location: Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE AT STA 1156, FRAME FITTING (SUGAR SCOOP) CRACKED (CRACK CONTINUE PROPOGATE FROM PREVIOUS STOP DRILL INBOARD, VIEW FROM OUTSIDE.  INSTALLED NEW EXTERNAL REPAIR DOUBLER, FILLER AND SHIM, PER EA: T8-5310-T0357791 P1.
